# SDR CA071024006

- Difficulty date: October 4, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 10,096 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: PV332010
- Condition: Leaking
- Location: Fuel System
- Part time: 10,229 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) STRONG FUEL ODOR IN COCKPIT. INVESTIGATED AND FOUND FUEL SHUTOFF VALVE WAS LEAKING. OVERHAULED PN PV3320-10 INSTALLED AND SYSTEM CHECKED FOR LEAKS. AIRCRAFT SERVICEABLE. (TC NR 20071024006)
